MathSciNet Relay Station
MathSciNet bibliographic data
MR1756261 11S70 (19D45)
Nakamura, Jinya On the structures of the Milnor $K$-groups of some complete discrete valuation fields. $K$-Theory 19 (2000), no. 3, 269–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement